Alert archive / Missouri / Winter Storm Watches in 2014

Winter Storm Watch 2, NWS St. Louis, MO

February 3, 20148 counties in Illinois; 14 counties in Missouri

NWS St. Louis, MO issued this winter storm watch at Feb 3, 2014, 4:07 AM CST for 8 counties in Illinois; 14 counties in Missouri. It took effect at Feb 4, 2014, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 3, 2014, 4:07 AM CST (10:07 UTC)
In effect from
Feb 4, 2014, 6:00 AM CST
Expired
Feb 3, 2014, 1:56 PM CST
In force
Issued by
NWS St. Louis, MO
All 22 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 93 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WWUS43 KLSX 031007
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
407 AM CST MON FEB 3 2014

...MORE WINTER WEATHER TO THREATEN THE REGION ON TUESDAY AND
TUESDAY NIGHT...

ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047-048-
050>052-032215-
/O.NEW.KLSX.WS.A.0002.140204T1200Z-140205T1200Z/
ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO-
COLE MO-GREENE IL-JERSEY IL-KNOX MO-LEWIS MO-LINCOLN MO-
MACOUPIN IL-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY IL-
MONTGOMERY MO-PIKE IL-PIKE MO-RALLS MO-SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL...
JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY
407 AM CST MON FEB 3 2014

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
LATE TUESDAY NIGHT.

* TIMING...SNOW WILL DEVELOP OVER CENTRAL AND NORTHEAST MISSOURI
  ON TUESDAY MORNING...PUSH INTO CENTRAL ILLINOIS DURING THE
  AFTERNOON...AND CONTINUE ACROSS THIS AREA INTO TUESDAY EVENING.

* ACCUMULATIONS...SNOW ACCUMULATION OF 5 TO 8 INCHES. 

* WINDS...WINDS WILL BECOME NORTH TUESDAY NIGHT AND INCREASE TO 10
  TO 20 MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS
  TRAVEL CONDITIONS...AND SOME BLOWING AND DRIFTING SNOW WILL BE
  POSSIBLE TUESDAY NIGHT AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH IS ADVANCED NOTICE THAT SEVERE WINTER
WEATHER IS POSSIBLE IN THE WATCH AREA...IT DOES NOT MEAN IT IS A
CERTAINTY. THOSE IN THE WATCH AREA SHOULD BEGIN PREPARING IN CASE
THE STORM DOES MATERIALIZE. IF YOU HAVE TRAVEL PLANNED...YOU MAY
WANT TO ADJUST YOUR TRAVEL TIME TO AVOID THE STORM. ALSO...YOU
SHOULD USE THIS ADVANCED NOTICE TO MAKE CERTAIN YOUR VEHICLE IS
WINTERIZED. MAKE PREPARATIONS AT HOME BY STOCKING EMERGENCY
SUPPLIES...SUCH AS FOOD...MEDICINE...AND EXTRA HEATING FUEL...
JUST IN CASE THE STORM MAKES TRAVEL IMPOSSIBLE. THIS IS
ESPECIALLY IMPORTANT FOR THOSE LIVING IN RURAL AREAS.

&&

$$

TRUETT
1 follow-up statement
213 
WWUS43 KLSX 031956
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CST MON FEB 3 2014

...MORE WINTER WEATHER TO THREATEN THE REGION ON TUESDAY AND
TUESDAY NIGHT...

MOZ034-041-042-047-050-051-041100-
/O.UPG.KLSX.WS.A.0002.140204T1200Z-140205T1200Z/
/O.NEW.KLSX.WS.W.0003.140204T1200Z-140205T1200Z/
AUDRAIN MO-BOONE MO-CALLAWAY MO-MONITEAU MO-MONROE MO-
MONTGOMERY MO-
INCLUDING THE CITIES OF...COLUMBIA...MEXICO
156 PM CST MON FEB 3 2014

...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 AM TUESDAY
TO 6 AM CST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...SNOW WILL DEVELOP OVER CENTRAL MISSOURI ON TUESDAY
  MORNING AND CONTINUE ACROSS THIS AREA INTO TUESDAY EVENING.

* ACCUMULATIONS...SNOW ACCUMULATION OF 5 TO 7 INCHES.

* WINDS...NORTH TO NORTHEAST WINDS AT 5 TO 15 MPH WITH GUSTS TO 20 MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS 
  TRAVEL CONDITIONS...AND SOME BLOWING AND DRIFTING SNOW WILL BE 
  POSSIBLE TUESDAY NIGHT AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THAT A SIGNIFICANT AMOUNT OF SNOW...
SLEET AND/OR ICE IS EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.

&&

$$

ILZ058-059-095>099-MOZ018-019-026-027-035-036-052-041100-
/O.UPG.KLSX.WS.A.0002.140204T1200Z-140205T1200Z/
/O.NEW.KLSX.WS.W.0003.140204T1500Z-140205T1200Z/
ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-KNOX MO-LEWIS MO-
LINCOLN MO-MACOUPIN IL-MARION MO-PIKE IL-PIKE MO-RALLS MO-
SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...QUINCY
156 PM CST MON FEB 3 2014

...WINTER STORM WARNING IN EFFECT FROM 9 AM TUESDAY TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 9 AM
TUESDAY TO 6 AM CST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* TIMING...SNOW WILL DEVELOP OVER CENTRAL AND NORTHEAST MISSOURI
  ON TUESDAY MORNING...AND PUSH INTO CENTRAL ILLINOIS DURING THE
  AFTERNOON...AND CONTINUE ACROSS THIS AREA INTO TUESDAY EVENING.

* ACCUMULATIONS...SNOW ACCUMULATION OF 5 TO 8 INCHES.

* WINDS...NORTH TO NORTHEAST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS 
  TRAVEL CONDITIONS...AND SOME BLOWING AND DRIFTING SNOW WILL BE 
  POSSIBLE TUESDAY NIGHT AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THAT A SIGNIFICANT AMOUNT OF SNOW...
SLEET AND/OR ICE IS EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.

&&

$$

MOZ060-041100-
/O.NEW.KLSX.WS.W.0003.140204T1500Z-140205T1200Z/
WARREN MO-
156 PM CST MON FEB 3 2014

...WINTER STORM WARNING IN EFFECT FROM 9 AM TUESDAY TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW SNOW...WHICH IS IN EFFECT FROM 9 AM
TUESDAY TO 6 AM CST WEDNESDAY.

* TIMING...SNOW WILL DEVELOP OVER CENTRAL MISSOURI ON TUESDAY
  MORNING AND CONTINUE INTO TUESDAY EVENING.

* ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 6 INCHES.

* WINDS....NORTH TO NORTHEAST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS 
  TRAVEL CONDITIONS...AND SOME BLOWING AND DRIFTING SNOW WILL BE 
  POSSIBLE TUESDAY NIGHT AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS THAT A SIGNIFICANT AMOUNT OF SNOW...
SLEET AND/OR ICE IS EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.

&&

$$

MOZ048-041100-
/O.UPG.KLSX.WS.A.0002.140204T1200Z-140205T1200Z/
/O.NEW.KLSX.WW.Y.0005.140204T1200Z-140205T1200Z/
COLE MO-
INCLUDING THE CITY OF...JEFFERSON CITY
156 PM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM TUESDAY
TO 6 AM CST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...SNOW WILL DEVELOP OVER CENTRAL AND NORTHEAST MISSOURI 
  ON TUESDAY MORNING...AND PUSH INTO CENTRAL ILLINOIS DURING THE 
  AFTERNOON...AND CONTINUE ACROSS THIS AREA INTO TUESDAY EVENING.

* ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 6 INCHES.

* WINDS...NORTH TO NORTHEAST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS 
  TRAVEL CONDITIONS...AND SOME BLOWING AND DRIFTING SNOW WILL BE 
  POSSIBLE TUESDAY NIGHT AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR
FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY
PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING
LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE
BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD.

&&

$$

ILZ060-041100-
/O.UPG.KLSX.WS.A.0002.140204T1200Z-140205T1200Z/
/O.NEW.KLSX.WW.Y.0005.140204T1500Z-140205T1200Z/
MONTGOMERY IL-
INCLUDING THE CITY OF...LITCHFIELD
156 PM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM TUESDAY
TO 6 AM CST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...SNOW WILL DEVELOP BY EARLY TUESDAY AFTERNOON AND
  CONTINUE INTO TUESDAY NIGHT.

* ACCUMULATIONS...SNOW ACCUMULATION OF 3 TO 5 INCHES.

* WINDS...NORTH TO NORTHEAST 5 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS
  TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR
FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY
PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING
LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE
BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD.

&&

$$

MOZ049-059-072-041100-
/O.NEW.KLSX.WW.Y.0005.140204T1200Z-140205T1200Z/
CRAWFORD MO-GASCONADE MO-OSAGE MO-
156 PM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6
AM CST WEDNESDAY.

* TIMING...SNOW WILL DEVELOP OVER CENTRAL MISSOURI ON TUESDAY
  MORNING AND CONTINUE INTO TUESDAY NIGHT.

* ACCUMULATIONS...SNOW ACCUMULATION OF 3 TO 5 INCHES.

* WINDS...NORTH TO NORTHEAST WINDS TO 5 TO 15 MPH WITH GUSTS TO 20
  MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS
  TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR
FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY
PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING
LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE
BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD.

&&

$$

ILZ064-065-069-100>102-MOZ061>065-073-041100-
/O.NEW.KLSX.WW.Y.0005.140204T1500Z-140205T1200Z/
BOND IL-CLINTON IL-FAYETTE IL-FRANKLIN MO-JEFFERSON MO-MADISON IL-
MONROE IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS CITY MO-
ST. LOUIS MO-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE...
ST CHARLES...ST LOUIS...UNION...VANDALIA
156 PM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 6
AM CST WEDNESDAY.

* TIMING...SNOW WILL DEVELOP LATE ON TUESDAY MORNING AND TUESDAY
  AFTERNOON AND CONTINUE INTO TUESDAY NIGHT.

* ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 5 INCHES.

* WINDS...NORTH TO NORTHEAST AROUND 5 TO 15 MPH WITH GUSTS UP TO
  20 MPH.

* IMPACTS...RAPID ACCUMULATIONS OF SNOW WILL MAKE FOR HAZARDOUS
  TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR
FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY
PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING
LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE
BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD.

&&

$$

ILZ070-074-079-MOZ074-075-084-085-099-041100-
/O.NEW.KLSX.WW.Y.0005.140204T1500Z-140205T1200Z/
IRON MO-MADISON MO-MARION IL-RANDOLPH IL-REYNOLDS MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON IL-
INCLUDING THE CITIES OF...CHESTER...FARMINGTON...SALEM
156 PM CST MON FEB 3 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 9 AM
TUESDAY TO 6 AM CST WEDNESDAY.

* TIMING...SNOW WILL DEVELOP ON TUESDAY AND CONTINUE INTO TUESDAY
  EVENING .

* ACCUMULATIONS...SNOW AND SLEET ACCUMULATION OF 2 TO 4 INCHES.

* WINDS...NORTH TO NORTHEAST AROUND 5 TO 15 MPH WITH GUSTS UP TO
  20 MPH.

* IMPACTS...ACCUMULATIONS OF SNOW AND SLEET WILL MAKE FOR
  HAZARDOUS TRAVEL CONDITIONS. .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS...SUCH AS SNOW...BLOWING SNOW...SLEET...OR
FREEZING DRIZZLE AND RAIN. IT ONLY TAKES A SMALL AMOUNT OF WINTRY
PRECIPITATION TO MAKE ROADS...BRIDGES...SIDEWALKS...AND PARKING
LOTS ICY AND DANGEROUS. IT IS OFTEN DIFFICULT TO TELL WHEN ICE
BEGINS TO FORM...SO DO NOT BE CAUGHT OFF GUARD.

&&

$$

BRITT

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this winter storm watch went out at Feb 3, 3:33 AM CST, 34 minutes earlier.

Area forecast discussion, Feb 3, 3:33 AM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
333 AM CST Mon Feb 3 2014

.SHORT TERM:  (Through Late This Afternoon)
Issued at 331 AM CST Mon Feb 3 2014

Cold high pressure will control our weather today, with a gradual
increase of high clouds expected during the afternoon.  No major
changes to going temp trends, although did shave a couple of degrees
off on mid Missouri and the eastern Ozarks due to the cold start and
the increase of high clouds during the time of "max heating"...such
as it is in early February beneath a Canadian high...

Truett

.LONG TERM:  (Tonight through Sunday)
Issued at 331 AM CST Mon Feb 3 2014

Winter storm watch will be issued for about the northern half of
the CWA...roughly along and north of a Jefferson City-Litchfield
line.   Complete AFD will follow in a bit.

Truett

&&

.AVIATION:  (For the 06z TAFs through 06z Monday Night)
Issued at 1014 PM CST Sun Feb 2 2014

Mid-high level cloudiness has shifted se of UIN and COU this evng
and will continue to clear from nw to se late tgt out of the St
Louis metro area as the storm system s/se of our region shifts
further se, and a surface ridge extending from nern KS ne into
swrn WI and nwrn IL shifts slowly sewd. The broken low level
stratus clouds around 1300 ft in CPS should dissipate or advect
further se as the boundary layer moisture becomes more shallow.
Nly surface wind at STL and CPS will continue to weaken and become
lgt late tgt as they have already at the other taf sites, then
veer around to an e-nely direction Monday as the surface ridge
shifts east of the region. Mid-high level clouds will spread back
into the area Monday evng.

Specifics for KSTL: Mid-high level cloudiness will shift e-se of
STL late tgt. Nly surface wind will become lgt late tgt, then
veer around to an e-nely direction by Monday aftn or evng, albeit
remaining weak. Mid-high level clouds will spread back into the
area Monday evng with the cloud ceiling lowering late Monday ngt.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WINTER STORM WATCH from Tuesday morning through late Tuesday
     night FOR Audrain MO-Boone MO-Callaway MO-Cole MO-Knox MO-
     Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-
     Montgomery MO-Pike MO-Ralls MO-Shelby MO.

IL...WINTER STORM WATCH from Tuesday morning through late Tuesday
     night FOR Adams IL-Brown IL-Calhoun IL-Greene IL-Jersey IL-
     Macoupin IL-Montgomery IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Feb 2, 4:07 PM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CST SUN FEB 2 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
407 PM CST SUN FEB 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ACCUMULATING SNOW CAN BE EXPECTED FROM CENTRAL AND NORTHERN MISSOURI
INTO CENTRAL ILLINOIS TUESDAY AND TUESDAY NIGHT. SNOW...SLEET...AND
FREEZING RAIN ARE FORECAST FROM SOUTHEAST MISSOURI INTO SOUTHERN
ILLINOIS. FOR ADDITIONAL DETAILS, PLEASE SEE THE LATEST SPECIAL
WEATHER STATEMENT ISSUED FROM THE NATIONAL WEATHER SERVICE OFFICE
IN ST LOUIS.

THE COMBINATION OF BELOW ZERO TEMPERATURES AND A LIGHT BREEZE
WILL LIKELY PRODUCE WIND CHILL READINGS COLDER THAN -15 DEGREES
THURSDAY MORNING ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

2%

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 1:56 PM CSTWinter Storm WarningLSXAdams, Brown, Calhoun, Clinton, Greene, Jersey and 5 more46 hr
Feb 3, 1:56 PM CSTWinter Weather AdvisoryLSXBond, Clinton, Fayette, Madison, Marion, Monroe and 4 more46 hr

Nearby

Winter Storm Watches in Missouri, 2014Winter Storm Watches in Illinois, 2014Every winter storm watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.